# SDR PHALG0201

- Difficulty date: June 27, 2002
- Submitted: July 24, 2002
- Operation: Air carrier
- Make and model: Bag JETSTM4112
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bearing
- Condition: Defective
- Location: Mlg
- Component: Capsule
- Component part number: AIR131756
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECTIVE/ MISSING CHROME PLATING ON INSIDE DIAMETER OF CAPSULES.  CONDITION CAN LEAD TO PREMATURE FAILURE OF BEARING RING AND EXCESSIVE/ UNEVEN WEAR TO BEARING CARRIER AND METERING PIN.  CONDITION FOUND ON (6) SIX CAPSULES / GEARS AT FIRST OVERHAUL.  CONDITION COULD CAUSE INABLILITY TO EXTEND GEAR FOR LANDING.
